U.S. doctors online nowAsk doctors free
A 22-year-old female asked:

Started cipro (ciprofloxacin) and i feel nauseas and light headed, which can be expected.what can i do for that though? feels awful

1 doctor answer1 doctor weighed in
Dr. Viral Patel
Emergency Medicine 12 years experience
Take with meals: A lot of antibiotics can give you and upset stomach. Try taking them with meals. If you develop a rash, wheezing or any signs of an allergic reaction stop taking them immediately and see a health care professional.
Last updated Mar 18, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.